# SDR SWAA2024021547061

- Difficulty date: January 31, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH SUPPORT BEAM SECTION # 2 HAS MULTIPLE CORROSION AROUND NUTPLATES BS 727I TO 767<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BETWEEN BS 727G+10' TO BS 767;RBL 21 AT ACB IAW SRM 51-40-02 AND DWG 146A7500.;[02] CUSTOMER CARD COMPLETE AND VERIFIED MEASUREMENT TABLE
